# SDR QXEA0300231

- Difficulty date: February 4, 2003
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4037
- Aircraft time: 4,008 hours, 4,690 cycles
- System (JASC): 3080 · Ice Detection
- Part: Circuit Breaker
- Condition: Tripped
- Location: Prop Deice
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA-ON FLIGHT NUMBER 2349, PROP DEICE CAUTION LIGHT AS PER CHECKLIST TURNED OFF THEN ON, CAUTION LIGHT WENT AWAY BUT RIGHT HAND PROP DEICE INOPERATIVE.  NO GREEN LIGHT, NO ELECTRIC LOAD.  NO RIGHT HAND PROP HEATER BOOT BURN THRU'S.  FUNCTIONAL CHECK OF PROP DEICE SYSTEM FAIL.  NR 2 PROP PULLED/RESET NR 2 PROP DEICE CIRCUIT BREAKER.  PROP DEICE SYSTEM FUNCTIONAL CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
